MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.I. ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.I. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-8
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was notified that an anuloflex ring was implanted and explanted on (b)(6) 2017.Two more devices were attempted during the procedure: a mechanical valve sz 31 (implanted/explanted) and sz 29 (implanted).Patient currently has the mechanical sz 29 implanted.
 
Additional Manufacturer Narrative
Mfr report # 3005687633-2017-00056 houses the report of the 2nd explanted device mention on the initial report (mechanical mitral valve sz 31).

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.I.
via crescentino sn
saluggia, vc
MDR Report Key6606403
Report Number3005687633-2017-00055
Device Sequence Number19081313
Product Code KRH
UDI-Device Identifier08022057013613
UDI-Public(01)08022057013613(240)AF-828(17)211031
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/31/2021
Device Model NumberAF-8
Device Catalogue NumberAF-828
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention;
Patient Age61 YR